Thyroid UK

Help with Morningside T3

Hi all,

I've been trying to read everything on the site about T3 this morning and now can't find the post I found most helpful!!

I have been taking Mercury Pharma T3 for a couple of years now and feeling ok on it. In December my prescription arrived with Morningside T3 instead. I didn't really think much of it, but have noticed being incredibly tired again. I had just put it down to the Christmas school holidays and doing too much, but it's getting worse. My nails are splitting and peeling....never had that before and I feel pretty rubbish. I think it might be the morning side, but don't know what to do about it as am terrified that if I go to my GP he will stop me having it at all.

I read a post about getting a personal prescription for a German T3 called Tyzone?? or something like that...and they were 25mmg? Does anyone recall? I have to do something about this because I feel shaky and sick, but at the same time slow, lethargic and so tired I could lie down on the floor and sleep.

I would be very grateful for any help. xx

7 Replies


The German T3 is Henning Thybon from Sanofi Deutschland.


Thank you Helvella....I think I read about another German company too. It was 2 words.... first word began with T...and they were 25mcg?? Any idea? I feel like I'm asking you to play charades!



I posted a thread about Morningside T3 a few weeks ago, within hours of taking my 20micro grams ,I had a headache then felt nauseous, it got so bad over the next days I couldn't keep any food down and constipated into the bargain, I contacted my GP and got another prescription which specified Mercury Pharma, my GP wasn't happy because of the cost but I got my prescription without much fuss really.

Go back to your GP and tell them you cant take Morningside T3.



PS its taken weeks for my symptoms to settle down,


Sorry I forgot to write I had depression and anxiety too ,my anxiety was through the roof.


Thank you very much for taking the time to reply. I didn't see your post...but will look now. I'm going to try to make an appointment, although it will take weeks to see him. I feel worse than I did when I started levothyroxine....and that was bad!

Hope you're feeling much better now.



You should discuss this with your pharmacist not your GP. Tell your pharmacist that you are having adverse effects on Morningside and want Mercury Pharma in future. If the pharmacy isn't prepared to order in Mercury Pharma for you ask for your prescription form back and take it elsewhere.

You can report adverse effects from Morningside T3 on


Thank you Clutter.


You may also like...